Volume 21, Number 1
Previous Issue Next Issue

J. Comp. Math., 21 (2003), pp. 1-4.

Preview Full PDF 359 1574 Abstract

Lijuan Ding, Haiyan Jiang & Zhenhuan Teng

J. Comp. Math., 21 (2003), pp. 5-14

Preview Full PDF 466 1756 Abstract

Houde Han & Chunxiong Zhang

J. Comp. Math., 21 (2003), pp. 15-24

Preview Full PDF 504 1874 Abstract

Jun Hu, Pingbing Ming & Zhongci Shi

J. Comp. Math., 21 (2003), pp. 25-32

Preview Full PDF 440 1720 Abstract

Zhongyi Huang

J. Comp. Math., 21 (2003), pp. 33-40

Preview Full PDF 412 1788 Abstract

Longjun Shen & Guangwei Yuan

J. Comp. Math., 21 (2003), pp. 41-52

Preview Full PDF 504 1864 Abstract

Jiachang Sun

J. Comp. Math., 21 (2003), pp. 53-62

Preview Full PDF 555 1819 Abstract

Guangwei Yuan & Longjun Shen

J. Comp. Math., 21 (2003), pp. 63-70

Preview Full PDF 524 1824 Abstract

Y. Yuan

J. Comp. Math., 21 (2003), pp. 71-84

Preview Full PDF 529 1822 Abstract

Pingwen Zhang, Yi Sun, Haiyan Jiang & Wei Yao

J. Comp. Math., 21 (2003), pp. 85-100

Preview Full PDF 454 1733 Abstract

Weizhu Bao & Shi Jin

J. Comp. Math., 21 (2003), pp. 101-112

Preview Full PDF 555 1827 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard